Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    juicehoe's Avatar
    juicehoe is offline Anabolic Member
    Join Date
    Oct 2002
    the gym

    Exclamation bruising at IGF-1 injection site?

    Ive done about 8 shots so far of igf-1 LR3 and today i noticed bruising at one of the injection sites. Anything to worry about or does this happen time to time? This is the only one ive noticed out of the 8 shots

  2. #2
    KEITH187 is offline Junior Member
    Join Date
    Feb 2005
    I wouldnt worry about it I am doing igf also and i bruise every once in a while.

  3. #3
    mixxin is offline Junior Member
    Join Date
    May 2004
    Usually it is because you didn't get deep enough to hit the muscle

  4. #4
    Gear's Avatar
    Gear is offline HGH/IGF/Insulin Forum ~ AR-Hall of Famer
    Join Date
    Jul 2003
    It happens with me when I use insulin . I am sure its nothing to worry about. Its just a reaction that may happen sometimes.


Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts